# SDR CALA2024090402375

- Difficulty date: August 20, 2024
- Submitted: September 4, 2024
- Operation: Air carrier
- Aircraft: N14121
- Make and model: Boeing 757224
- Aircraft serial: 27563
- Aircraft time: 87,286 hours, 21,248 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143N833428
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/S 681 STR 12L INTERCOSTAL CRACKED O/B RADIUS, TAG 35262. REF AMES NR 172653-0200-0115 REPLACED INTERCOASTAL IAW B757-200 SRM 51-40-02 AND 51-40-05 ESFR 1037121
